# SDR USAASB99246

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 731753
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 36,183 hours
- Stage of operation: CR
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2646 - FLIGHT DEPARTED MIA WITH THE NR 1 GENERATOR ON MEL.  DURING CRUISE, THE NR 2 GENERATOR LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW DISCONNECTED THE NR 2 CSD AND DIVERTED TO MCO WHERE THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE CSD PER MM AND REMOVED AND REPLACED THE CSD OIL COOLER (P/N 6A47-000) AS PRECAUTIONARY.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  LIKEWISE, MAINTENANCE CLEARED THE MEL ON THE NR 1 ENGINE GENERATOR BY REMOVING AND REPLACING THE NR 1 ENGINE CSD AND THE OIL COOLER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (X)
